*j* Posted August 28, 2005 Share Posted August 28, 2005 I've been taking Celexa for about six months and it's been working well for my depression/irritability. I'm happier and much easier to deal with, but unfortunately about a month ago I noticed that I'm losing my hair. It's not the usual male pattern baldness and it's not coming out in clumps, but it seems to just be thinning all over. So I've been tapering off, just because the Celexa seems to be the only explanation. My wife has taken Celexa too and has had hair loss problems, although she had attributed them to some other medical condition. Now she's wondering if Celexa may have been the culprit, since she took it for quite a while. Was wondering if anyone else has had this experience? I've taken Prozac, Zoloft, Paxil, and Effexor in the past, but this is the first time I've encountered anything like this. Hate tapering off of a medication that seemed to be working, but I don't know that it would have been wise for me to continue long term either, since the drugs were not prescribed for me and I think I was just miserable due to my personal situation at the time. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.